MathSciNet Relay Station
MathSciNet bibliographic data
MR1637705 (99j:94031) 94A55
Đoković, Dragomir Ž. Equivalence classes and representatives of Golay sequences. Discrete Math. 189 (1998), no. 1-3, 79–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement